# SDR DALA2016022301343

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,501 hours, 45,588 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Leaking
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT 250 KTS WITH WINGS LEVEL, THE SPOILERS WERE EXTENDED TO EXT POSITION.  AFTER A FEW SECONDS, THE SPOILER HANDLE SNAPPED BACK TO THE FORWARD POSITION.  WHEN PULLING THE SPOILER HANDLE BACK TO THE EXT POSITION, THE AIRCRAFT ROLLED 20 DEGREES TO THE LEFT.  THE HANDLE WAS STOWED AND THE ACFT RETURNED TO LEVEL FLIGHT.  THE AUTOPILOT WAS THEN DISCONNECTED.  THE GROUND SPOILERS OPERATED NORMALLY ON LANDING.  MAINTENANCE FOUND CHUNKS OF ICE ON VARIOUS CONTROL CABLES IN THE RT WHEEL DUE TO A POTABLE WATER LEAK.  THE ICE WAS REMOVED AND THE POTABLE WATER SYSTEM WAS DEFERRED.  THE ACFT WAS RETURNED TO SERVICE.
